# SDR SWIA201642741

- Difficulty date: October 11, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 34,818 hours, 29,298 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE HAS A GOUGE ON THE LUG LANDING.   REPAIRED IAW REO.
